Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Sevista an oral contraceptive?

Hi I took 30mg dose of Sevista only thrice, every alternate day because I had a fat tissue in my left breast. I immediatelysstopped taking it after 3 doses when I came to know that it is an oral contraceptive. Now in spite of stopping it just after 6 doses, my period is late. It s been 2 days since my date and my period has not started. I looked up on the net and found out that delayed menses is a side effect but can you tell me as to when can I expect my period since I ve consumed only 6 doses of Sevista?
Mon, 30 Sep 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Delayed period is an expected side effect of discontinuing oral contraceptive. You can expect to get your period in the next week or so. There is nothing to be worried. Also, do a home pregnancy test to rule out pregnancy as well.

Hope this answers your query
Please address further questions here
Regards
Dr.Lekshmi Rita Venugopal
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ormeloxifene


Is Sevista an oral contraceptive?

Hello, Delayed period is an expected side effect of discontinuing oral contraceptive. You can expect to get your period in the next week or so. There is nothing to be worried. Also, do a home pregnancy test to rule out pregnancy as well. Hope this answers your query Please address further questions here Regards Dr.Lekshmi Rita Venugopal